Open Access
October, 2001 On J-orders of elements of KO(CPm)
Mohammad OBIEDAT
J. Math. Soc. Japan 53(4): 919-932 (October, 2001). DOI: 10.2969/jmsj/05340919


Let KO(CPm) be the KO-ring of the complex projective space CPm. By means of methods of rational D-series [4], a formula for the J-orders of elements of KO(CPm) is given. Explicit formulas are given for computing the J-orders of the canonical generators of KO(CPm) and the J-order of any complex line bundle over CPm.


Download Citation

Mohammad OBIEDAT. "On J-orders of elements of KO(CPm)." J. Math. Soc. Japan 53 (4) 919 - 932, October, 2001.


Published: October, 2001
First available in Project Euclid: 29 May 2008

zbMATH: 1018.19002
MathSciNet: MR1852889
Digital Object Identifier: 10.2969/jmsj/05340919

Primary: 19L20
Secondary: 55Q50 , 55R50

Keywords: Adams operations , Bott classes , complex projective space , Hopf line bundle , J-groups

Rights: Copyright © 2001 Mathematical Society of Japan

Vol.53 • No. 4 • October, 2001
Back to Top